Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 14, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Sep 11, 2019, 5:38 PM MDT for Cherry County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 5:38 PM MDT (23:38 UTC)
- Expired
- Sep 11, 2019, 6:19 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Cherry County, NE
The radar
The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 5:54 PM MDT | HAIL 1 | 25 Nnw Whitman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 11, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
311
WFUS53 KLBF 112338
TORLBF
NEC031-120030-
/O.NEW.KLBF.TO.W.0014.190911T2338Z-190912T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
538 PM MDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Tornado Warning for...
Southwestern Cherry County in north central Nebraska...
* Until 630 PM MDT.
* At 538 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles north of Ashby, or 41 miles southeast of
Gordon, moving northeast at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cherry County, including the following locations...
Round Lake, Intersection of Highway 61 and Survey Valley Road and
Whitman Road crossing the North Branch of the Middle Loup River.
This includes Highway 61 between mile markers 172 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
&&
LAT...LON 4216 10185 4231 10198 4252 10158 4220 10127
TIME...MOT...LOC 2338Z 234DEG 19KT 4228 10183
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Jacobs3 follow-up statements
268
WWUS53 KLBF 112350
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
550 PM MDT Wed Sep 11 2019
NEC031-120030-
/O.CON.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
550 PM MDT Wed Sep 11 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN CHERRY COUNTY...
At 549 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles northwest of Whitman, or 37 miles northwest of
Mullen, moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Round Lake and Intersection of Highway 61 and Survey Valley Road.
This includes Highway 61 between mile markers 175 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4222 10181 4236 10189 4252 10158 4220 10127
TIME...MOT...LOC 2349Z 258DEG 19KT 4229 10171
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Jacobs776
WWUS53 KLBF 120006
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
606 PM MDT Wed Sep 11 2019
NEC031-120030-
/O.CON.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
606 PM MDT Wed Sep 11 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN CHERRY COUNTY...
At 606 PM MDT, a severe thunderstorm capable of producing a tornado
was located 17 miles north of Whitman, or 30 miles northwest of
Mullen, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Round Lake.
This includes Highway 61 between mile markers 175 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4222 10173 4244 10171 4252 10158 4220 10128
4220 10133
TIME...MOT...LOC 0006Z 261DEG 21KT 4229 10154
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Jacobs385
WWUS53 KLBF 120019
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
619 PM MDT Wed Sep 11 2019
NEC031-120028-
/O.CAN.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
619 PM MDT Wed Sep 11 2019
...THE TORNADO WARNING FOR SOUTHWESTERN CHERRY COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect for
south central Cherry County until 7 pm MDT.
LAT...LON 4222 10173 4244 10171 4252 10158 4220 10128
4220 10133
TIME...MOT...LOC 0017Z 234DEG 19KT 4233 10147
$$
JacobsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Sep 11, 5:25 PM MDT, 13 minutes earlier.
Area forecast discussion, Sep 11, 5:25 PM MDT, 13 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 2:49 PM MDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Sep 11, 4:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
455 PM MDT Wed Sep 11 2019
NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
455 PM MDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...
At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Gordon, moving northeast at 30 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Irwin, Intersection of Highway 20 and Irwin Road, Shell Lake State
Wildlife Management Area, Rock Hill, Bayonne and Intersection of
Highway 27 and Mills Road.
This includes the following highways...
Highway 20 between mile markers 107 and 132.
Highway 61 between mile markers 218 and 222.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.
LAT...LON 4300 10190 4285 10163 4258 10210 4271 10226
4300 10205
TIME...MOT...LOC 2255Z 224DEG 22KT 4270 10211
GomezSpecial weather statement, Sep 11, 4:56 PM MDT, 42 minutes before
Special Weather Statement National Weather Service North Platte NE 456 PM MDT Wed Sep 11 2019 NEZ004-094-112345- Sheridan NE-Western Cherry NE- 456 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT... At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 20 miles north of Ellsworth, or 30 miles southeast of Rushville, moving northeast at 30 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Big Hill, Intersection of Highway 61 and Survey Valley Road, Billys Lake, Morgan Lake, Wolf Hill and Argo Hill. This includes Highway 61 between mile markers 180 and 194. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for the Panhandle of and north central Nebraska. LAT...LON 4221 10217 4239 10229 4266 10180 4231 10160 TIME...MOT...LOC 2256Z 245DEG 28KT 4234 10214 Gomez
Special weather statement, Sep 11, 5:08 PM MDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 608 PM CDT Wed Sep 11 2019 NEZ059-112345- Lincoln NE- 608 PM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL 645 PM CDT... At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over Sutherland, or 16 miles west of North Platte, moving north at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Sutherland, Hershey, Sutherland Reservoir State Recreation Area, Coker and O'Fallons. This includes the following highways... Highway 97 between mile markers 9 and 15. Interstate 80 in Nebraska between mile markers 154 and 167. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Nebraska. LAT...LON 4106 10099 4111 10122 4139 10115 4137 10079 TIME...MOT...LOC 2307Z 195DEG 15KT 4116 10108 JWS
Special weather statement, Sep 11, 5:13 PM MDT, 25 minutes before
Special Weather Statement National Weather Service North Platte NE 613 PM CDT Wed Sep 11 2019 NEZ026-027-038-120000- Loup-Custer-Blaine- 613 PM CDT Wed Sep 11 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LOUP... NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES... At 613 PM CDT, strong thunderstorms were clustered near Victoria Springs State Recreation Area, or 11 miles north of Broken Bow, moving north at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Victoria Springs State Recreation Area, Lillian, Milburn, Walworth and Gates. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4150 9957 4155 9980 4183 9974 4179 9942 TIME...MOT...LOC 2313Z 194DEG 24KT 4157 9968 ET
Local storm report, Sep 11, 5:26 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 N GATES 41.68N 99.64W
09/11/2019 E2.00 INCH CUSTER NE PUBLIC
HAIL WAS FLAT IN SHAPE.
&&
CBUTTLERSpecial weather statement, Sep 11, 5:27 PM MDT, 11 minutes before
Special Weather Statement National Weather Service North Platte NE 527 PM MDT Wed Sep 11 2019 NEZ022-023-035-120000- Grant NE-Arthur NE-Garden NE- 527 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR...WESTERN GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 600 PM MDT... At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles east of Crescent Lake National Wildlife Refuge, or 26 miles northwest of Arthur, moving northeast at 35 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashby, Dominick Lake and Swede Lake. This includes the following highways... Highway 2 between mile markers 135 and 141. Highway 61 between mile markers 139 and 149. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for the Panhandle of and west central Nebraska. LAT...LON 4162 10214 4178 10228 4208 10191 4179 10163 TIME...MOT...LOC 2327Z 232DEG 31KT 4176 10213 Gomez
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 6:58 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 7:04 PM MDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Sep 10, 7:07 PM MDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Sep 10, 7:28 PM MDT | Areal Flood Advisory | LBF | Brown, Cherry, Keya Paha | 3 hr |
| Sep 10, 7:33 PM MDT | Special Weather Statement | LBF | Sheridan | 27 min |
| Sep 10, 7:41 PM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| Sep 10, 7:52 PM MDT | Special Weather Statement | LBF | Cherry | 38 min |
| Sep 10, 8:06 PM MDT | Special Weather Statement | LBF | Grant | 39 min |
| Sep 10, 8:28 PM MDT | Special Weather Statement | LBF | Boyd, Brown, Rock | 47 min |
| Sep 10, 8:36 PM MDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 3 hr |
| Sep 10, 8:45 PM MDT | Special Weather Statement | LBF | Cherry | 30 min |
| Sep 10, 8:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Sep 10, 9:17 PM MDT | Special Weather Statement | LBF | Brown, Rock | 43 min |
| Sep 10, 9:45 PM MDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 10, 9:57 PM MDT | Special Weather Statement | LBF | Blaine, Holt, Loup | 48 min |
| Sep 10, 9:58 PM MDT | Flash Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 11 hr |
| Sep 10, 10:12 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 10:15 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 30 min |
| Sep 10, 10:25 PM MDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 10, 10:41 PM MDT | Areal Flood Advisory | LBF | Cherry | 4 hr |
| Sep 10, 10:47 PM MDT | Special Weather Statement | LBF | Arthur, Grant | 58 min |
| Sep 10, 11:31 PM MDT | Areal Flood Advisory | LBF | Boyd | 3 hr |
| Sep 10, 11:32 PM MDT | Special Weather Statement | LBF | Blaine, Brown, Rock | 58 min |
| Sep 10, 11:45 PM MDT | Special Weather Statement | LBF | Cherry, Hooker, Thomas | 60 min |
| Sep 11, 12:27 AM MDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Sep 11, 12:29 AM MDT | Special Weather Statement | LBF | Holt | 31 min |
| Sep 11, 12:42 AM MDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Sep 11, 1:39 AM MDT | Flash Flood Warning | LBF | Brown, Holt, Rock | 8 hr |
| Sep 11, 1:45 AM MDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 2:16 AM MDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 44 min |
| Sep 11, 3:04 AM MDT | Flash Flood Warning | LBF | Holt | 6 hr |
| Sep 11, 3:08 AM MDT | Flash Flood Watch | LBF | Blaine, Boyd, Brown, Cherry, Custer, Holt and 4 more | 27 hr |
| Sep 11, 3:15 AM MDT | Areal Flood Advisory | LBF | Cherry | 6 hr |
| Sep 11, 7:34 AM MDT | Dense Fog Advisory | LBF | Sheridan | 2 hr |
| Sep 11, 8:59 AM MDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 6 hr |
| Sep 11, 2:56 PM MDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 3:46 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Sep 11, 4:02 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 24 min |
| Sep 11, 4:17 PM MDT | Special Weather Statement | LBF | Sheridan | 28 min |
| Sep 11, 4:22 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Sep 11, 4:53 PM MDT | Special Weather Statement | LBF | Perkins | 37 min |
| Sep 11, 4:55 PM MDT | Special Weather Statement | LBF | Sheridan | 50 min |
| Sep 11, 4:56 PM MDT | Special Weather Statement | LBF | Sheridan | 49 min |
| Sep 11, 4:58 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 5:08 PM MDT | Special Weather Statement | LBF | Lincoln | 37 min |
| Sep 11, 5:13 PM MDT | Special Weather Statement | LBF | Loup | 47 min |
| Sep 11, 5:20 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 40 min |
| Sep 11, 5:22 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Sep 11, 5:23 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 37 min |
| Sep 11, 5:27 PM MDT | Special Weather Statement | LBF | Grant | 33 min |
| Sep 11, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 47 min |
| Sep 11, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 39 min |
| Sep 11, 5:40 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 5:45 PM MDT | Special Weather Statement | LBF | Custer | 45 min |
| Sep 11, 5:50 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 14 min |
| Sep 11, 5:53 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
| Sep 11, 5:53 PM MDT | Tornado Warning | LBF | Grant, Hooker | 37 min |
| Sep 11, 5:56 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 49 min |
| Sep 11, 5:58 PM MDT | Flash Flood Warning | LBF | Holt | 13 hr |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.